Opérateurs potentiels des chaînes et des processus de Markov irréductibles
Bulletin de la Société Mathématique de France, Volume 98 (1970), p. 127-164
@article{BSMF_1970__98__127_0,
     author = {Duflo, Marie},
     title = {Op\'erateurs potentiels des cha\^\i nes et des processus de Markov irr\'eductibles},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {98},
     year = {1970},
     pages = {127-164},
     doi = {10.24033/bsmf.1697},
     zbl = {0205.44803},
     mrnumber = {41 \#9349},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1970__98__127_0}
}
Duflo, Marie. Opérateurs potentiels des chaînes et des processus de Markov irréductibles. Bulletin de la Société Mathématique de France, Volume 98 (1970) pp. 127-164. doi : 10.24033/bsmf.1697. http://www.numdam.org/item/BSMF_1970__98__127_0/

[1] Azema (J.), Duflo (M.) et Revuz (D.). - Classes récurrentes d'un processus de Markov, Séminaire de Probabilités, 2, Université de Strasbourg, 1967. - Berlin, Springer-Verlag, 1968 (Lecture Notes in Mathematics, 51). | Numdam

[2] Azema (J.), Duflo (M.) et Revuz (O.). - Mesure invariante sur les classes récurrentes des processus de Markov, Z. Wahrscheinlichkeitstheorie, t. 8, 1967, p. 151-181. | MR 36 #6005 | Zbl 0178.20302

[3] Azema (J.), Duflo (M.) et Revuz (D.). - Mesure invariante des processus de Markov récurrents, Séminaire de Probabilités, 3, Université de Strasbourg, 1967. - Berlin, Springer-Verlag, 1968 (Lecture Notes in Mathematics, 88). | Numdam | Zbl 0316.60049

[4] Azema (J.), Duflo (M.) et Revuz (D.). - Propriétés relatives des processus de Markov récurrents, Z. Wahrscheinlichkeitstheorie (à paraître). | Zbl 0181.21002

[5] Basterfield (J. G.). - On quasi compact pseudo-resolvents, Proceedings of the fifth Berkeley Symposium on mathematical Statistics and Probability [1966, Berkeley], vol. II, Part 2, p. 193-195. - Berkeley, University of California Press, 1967. | Zbl 0214.17001

[6] Bretagnolle (J.) et Dacunha-Castelle (D.). - Sur une classe de marches aléatoires, Ann. Inst. Henri Poincaré, série 2, t. 3, 1967, p. 403-431. | Numdam | MR 37 #3654 | Zbl 0164.47501

[7] Duflo (M.) et Revuz (D.). - Propriétés asymptotiques des probabilités de transition des processus de Markov récurrents, Ann. Inst. Henri Poincaré, Série 2, t. 5, 1969, p. 233-244. | Numdam | MR 42 #8557 | Zbl 0183.47003

[8] Foguel (S. R.). - Limit theorems for Markov processes, Trans. Amer. math. Soc., t. 121, 1966, p. 200-209. | MR 32 #3104 | Zbl 0203.19601

[9] Harris (T. E.). - The existence of stationary measures for certain Markov processes, Proceedings of the third Berkeley Symposium on mathematical Statistics and Probability [1954-1955, Berkeley], vol. II, p. 113-124. - Berkeley, University of California Press, 1956. | MR 18,941d | Zbl 0072.35201

[10] Harris (T. E.). - Recurrent Markov processes, II (abstract), Ann. math. Stat., t. 26, 1955, p. 152-153.

[11] Hunt (G. A.). - La théorie du potentiel et les processus récurrents, Ann. Inst. Fourier, Grenoble, t. 15, 1965, fasc. 1, p. 3-12. | Numdam | MR 32 #4738 | Zbl 0141.15602

[12] Jain (N. C.). - Some limit theorems for a general Markov process, Z. Wahrscheinlichkeitstheorie, t. 6, 1966, p. 206-223. | MR 35 #7411 | Zbl 0234.60086

[13] Jamison (B.) and Orey (S.). - Tail ϭ-field of Markov processes recurrent in the sense of Harris, Z. Wahrscheinlichkeitstheorie, t. 8, 1967, p. 41-48. | MR 35 #6211 | Zbl 0153.19802

[14] Kemeny (J. G.), Snell (J. L.) and Knapp (A. W.). - Denumerable Markov chains. - Princeton, D. Van Nostrand, 1966 (The University Series in higher Mathematics). | MR 34 #6858 | Zbl 0149.13301

[15] Kesten (H.). - The Martin boundary of recurrent random walks on countable groups, Proceedings of the fifth Berkeley Symposium on mathematical Statistics and Probability [1966, Berkeley], vol. II, Part 2, p. 51-75. - Berkeley, University of California Press, 1967. | MR 35 #4988 | Zbl 0234.60091

[16] Kunita (H.) and Watanabe (T.). - Some theorems concerning resolvents over locally compact spaces, Proceedings of the fifth Berkeley Symposium on mathematical Statistics and Probability [1966, Berkeley], vol. II, Part 2, p. 131-165. - Berkeley, University of California Press, 1967. | MR 35 #4999 | Zbl 0221.60044

[17] Metivier (M.). - Existence of an invariant measure and an Ornstein's ergodic theorem, Ann. of math. Stat. (à paraître). | Zbl 0214.17102

[18] Neveu (J.). - Bases mathématiques du calcul des probabilités. - Paris, Masson, 1964. | MR 33 #6659 | Zbl 0137.11203

[19] Orey (S.). - Recurrent Markov chains, Pacific J. Math., t. 9, 1959, p. 805-827. | MR 23 #A2931 | Zbl 0095.32902

[20] Ornstein (D. S.). - Random Walks (à paraître).

[21] Spitzer (F.). - Principles of random walks. - Princeton, D. Van Nostrand, 1960 (The University Series in higher mathematics).